Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. M. Ostrowski
Title: Solution of equations and systems of equations
Additional book information: Academic Press, New York, 1960. 9+202 pp. $6.80.

Review Information:

Reviewer: David M. Young, Jr.
Journal: Bull. Amer. Math. Soc. 68 (1962), 306-308
DOI: https://doi.org/10.1090/S0002-9904-1962-10774-5